# SDR SWIA2019050345823

- Difficulty date: April 21, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,872 hours, 32,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT FS 640-654 AND STR'S 23L-24L. (C-CHECK) RO: 05/02/2019 REPAIRED FUSELAGE SKIN DAMAGE AT FS 640-654 AND STR'S 23L-24L. BY EXTERNAL DOUBLER IAW REO.
